See Alike in...

Alike App

Browser

Hopeful216

761d

Does anyone take antidepressants and anxiety medications and have a really bad intolerance to heat as well as skin flushing? I take Wellbutrin and Buspar. I can’t stand when it is warm or hot anywhere. I feel like I’m a walking furnace turned on and up around the clock. It’s really bad when I am sleeping I wake up multiple times throughout the night as my entire body is hot to the touch. The issue isn’t with my Bedroom temperature, bed sheets, blanket or pillows. I don’t drink caffeine. I don’t eat spicy foods. I have a great sleep hygiene routine. I have seen 13 different doctors and specialists and they all come back and say “I don’t know what is causing this”.

Top reply
    • Hopeful216

      759d

      I mean vasodialation

    • Hopeful216

      759d

      I mean vasodialation

    • Hopeful216

      759d

      The only thing I know that with anxiety and depression meds, our bodies will miss fire signals and mess with our body temps. It has something to do with our bodies and vasoconstriction.

    • Arm21190

      759d

      I also experience this and have for years. I am currently on amitriptyline & abilify but have previously been on Wellbutrin. My body definitely has an adverse reaction as you described when it’s hot (summertime) or just warm in general. I also wake up sweating all the time and have frequent hot flashes/skin flushing. I’ve never gotten a good answer for it either.

    • BlueFish

      759d

      Omg yes I absolutely have this too!! I used to be on Lexapro, and I’m now on Pristiq and Lamictal (for anxiety and depression) and nothing has really changed for me heat wise along my journey unfortunately. I think it probably has to do with the meds overall, but I’m not at a place in my life where I feel like I’m ready to try weaning off of them.

    • Hopeful216

      760d

      I sure will. Thanks!

    • Yeoldchandlery1

      760d

      I take both, however I take Zoloft and Xanax, consider asking your Dr he should know that side effect can happen and hopefully he'll adjust.

    • Hale

      761d

      i’m not on any specifically antidepressants and anxiety meds but i’m on migraine and epilepsy meds and have been dealing with a heat intolerance since i was extremely little. at this point i’ve just embraced that i need to live in a cold place

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion